RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 3, Pages 487–502 (Mi tvp267)  

This article is cited in 2 scientific papers (total in 2 papers)

Tauberian theorems and asymptotics of infinitely divisible distributions in a cone

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper proves three multidimensional Tauberian theorems, which we use to prove the asymptotics at infinity of infinitely divisible distributions with support in a closed convex acute solid and homogeneous cone in $R^n$.

Keywords: regularly varying functions along a family of operators, completely admissible functions for a cone, infinitely divisible distributions, spectral Lévy measure.

DOI: https://doi.org/10.4213/tvp267

Full text: PDF file (1695 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:3, 493–505

Bibliographic databases:

Received: 05.12.2002

Citation: A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Teor. Veroyatnost. i Primenen., 48:3 (2003), 487–502; Theory Probab. Appl., 48:3 (2004), 493–505

Citation in format AMSBIB
\Bibitem{Yak03}
\by A.~L.~Yakymiv
\paper Tauberian theorems and asymptotics of infinitely divisible
distributions in a cone
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 3
\pages 487--502
\mathnet{http://mi.mathnet.ru/tvp267}
\crossref{https://doi.org/10.4213/tvp267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141347}
\zmath{https://zbmath.org/?q=an:1059.60020}
\elib{http://elibrary.ru/item.asp?id=13461774}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 3
\pages 493--505
\crossref{https://doi.org/10.1137/S0040585X97980531}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224300900007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp267
  • https://doi.org/10.4213/tvp267
  • http://mi.mathnet.ru/eng/tvp/v48/i3/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Khrennikov A.Y., Shelkovich V.M., “Distributional asymptotics and p–adic Tauberian and Shannon–Kotelnikov theorems”, Asymptotic Analysis, 46:2 (2006), 163–187  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:206
    Full text:47
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019